Browse Title Index

Issue Title
Vol 2, No 3 (2015) 3-Equitable Labeling in Context of Ring Sum of Graphs Abstract
Amit Himmatbhai Rokad
Vol 3, No 3 (2016) A Brief Review on Algorithms for Finding Shortest Path of Knapsack Problem Abstract
Swadha Mishra
Vol 1, No 3 (2014) A Discrete Gamma Lifetime Model and Its Reliability Applications Abstract
Pramendra Singh Pundir, Hare Krishna
Vol 5, No 2 (2018) A Graph Theoretic Approach to quantify the Conflict of Traffic Streams in a Traffic Intersection Abstract
Ankur Bharali
Vol 1, No 1 (2014) A Mathematical Approach to Represent Uncertain Data using Evidence and Possibility Theory Abstract   PDF
Madhavi Kolukuluri, P. E. S. N. Krishna Prasad, B. D. C. N. Prasad
Vol 1, No 1 (2014) A New Approach to Find Non-simple Zero’s of Functions Abstract   PDF
Mohsen Jamali, Mehdi Delkhosh
Vol 2, No 3 (2015) A novel approach based on Genetic Algorithm for High Dynamic Range Image Abstract
Deepali Agarwal, Shilky Shrivastava
Vol 4, No 1 (2017) A Review of Discrete Mathematics Based on Different Researches Abstract
Swadha Mishra, Kirti Singh
Vol 3, No 2 (2016) A Statistical Approach Noise Tolerant Texture Classification Abstract
Raparthi Shilpa, B. Satish Chandra
Vol 7, No 1 (2020) A Study on the Derivations of Two-dimensional Geometry Abstract
Khushboo Malhotra, Shallu Gupta
Vol 1, No 2 (2014) A Study on the Sparing Number of the Corona of Certain Graphs Abstract
K. P. Chithra, K. A. Germina, N. K. Sudev
Vol 7, No 2 (2020) Abstract Fuzzy Function Abstract
Amita Telang, Sunil Kumar Kashyap
Vol 4, No 3 (2017) Advanced Computable Extension of New Fractional Kinetic Equation Abstract
Manoj Sharma, A. Tyagi
Vol 2, No 1 (2015) Amalgamation of Medical Image using Wavelet Theory Abstract
Simi P Thomas
Vol 7, No 2 (2020) An Application of Fractional Calculus in L-R and C-R Circuit Abstract
Laxmi Morya, Manoj Sharma, Rajshree Mishra
Vol 7, No 3 (2020) An Atlas of Vertex Degree Polynomials of Graphs of Order at Most Six Abstract
Hanan Ahmed, Anwar Alwardi, Ruby Salestina M.
Vol 7, No 2 (2020) An Ecology Equation Abstract
Sunil Kumar Kashyap
Vol 5, No 1 (2018) Analysis of Numerical and Categorical Prediction Algorithms : A Case Study of Hypertension Abstract
Ashwini Menon
Vol 4, No 2 (2017) Asymptotically Double Lacunary Equivalent Sequences Defined by Ideals and Orlicz Functions Abstract
ayhan esi, M. Kemal Ozdemir
Vol 8, No 1 (2021) Binary Shape Segmentation and Classification using Coordination Number (CN)* Abstract
Ratnesh Kumar, Kalyani Mali
Vol 2, No 1 (2015) Binomially Regularized Riemann Zeta Function Abstract
Lukasz Andrzej Glinka
Vol 7, No 1 (2020) Certain Results Involving Ramanujan’s Theta Functions Abstract
Mohd. Nafees Siddiqui, Sandeep Kumar
Vol 5, No 3 (2018) Characterization of topologically 1-uniform dcsl graphs and learning graphs Abstract
Germina K. Augusthy, Gency Joseph, L Benedict Michael RAj
Vol 1, No 3 (2014) Characterizing the Existence of P4 Abstract
Pinaki Mitra
Vol 5, No 1 (2018) Chromatic Curling Number of Certain Derived Graphs Abstract
Susanth Chandoor, Sudev Naduvath, Sunny Joseph Kalayathankal
1 - 25 of 126 Items 1 2 3 4 5 6 > >> 

This site has been shifted to